# SDR UALA2013031101442

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,230 hours, 27,408 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141N48202
- Part serial: 416
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER STRIPING - WIRE PEELED OFF EXTERIOR OF F/O AFT SIDE WINDOW DURING DESCENT.  WHILE CURING AERODYNAMIC SEALANT NOTICED WINDOW DELAMINATED.  OPENED SMC FOR R3 WINDOW CHANGE.  INSTALLED NEW R3 WINDOW PER MM.
